# SDR EISA97165

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 77401
- Condition: Dirty
- Location: Left
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT SMOKE DETECTOR ILLUMINATED.  CLEANED SMOKE DETECTOR NR 5 LEFT.  (M)
